Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 2, June 2021  pp. 109–121.

Sharpening of the Theorem of Vahlen and related Theorems

Authors:  Jaroslav Hancl and Silvie Bahnerová
Author institution:Department of Mathematics, Faculty of Sciences, University of Ostrava, 30.~Dubna~22, 701~03 Ostrava~1, Czech Republic

Summary:  We give refinements of a classical Theorem of Vahlen from Diophantine Approximation Theory.

Contents   Full-Text PDF